# SDR AALA2019060759011

- Difficulty date: June 4, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 40,476 hours, 6,023 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6764B040000
- Part serial: 676400845
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 73,869 hours, 10,732 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF #1 ENGINE BLEED FAULT AFTER TAKEOFF. MAINTENANCE REMOVED AND REPLACED #1 ENG PRV BLEED VALVE IAW AMM 36-11-52. LEAK AND OPS CHECKS GOOD.
